# SDR AALA202406042695

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 74,385 hours, 28,813 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Part number: UNKNOWN
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE DISCHARGE LIGHT ILLUMINATED PRIOR TO TOUCHDOWN FOR A SHORT PERIOD AND WENT AWAY. MAINTENANCE REPORTED THAT THE APU FIRE TEST FUNCTIONS NORMALLY AND THE APU FIRE DISCK WAS PRESENT. NO DEFECTS WERE NOTED BY MAINTENANCE.
